Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 323

Discretization of flux-limited gradient flows: $Γ$-convergence and numerical schemes
Daniel Matthes and Benjamin Söllner.
Math. Comp. 89 (2020), 1027-1057
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063311
Exact smooth piecewise polynomial sequences on Alfeld splits
Guosheng Fu, Johnny Guzmán and Michael Neilan.
Math. Comp. 89 (2020), 1059-1091
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063312
Hypocoercivity and diffusion limit of a finite volume scheme for linear kinetic equations
Marianne Bessemoulin-Chatard, Maxime Herda and Thomas Rey.
Math. Comp. 89 (2020), 1093-1133
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063313
Stochastic and variational approach to finite difference approximation of Hamilton-Jacobi equations
Kohei Soga.
Math. Comp. 89 (2020), 1135-1159
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063314
Numerical inverse Laplace transform for convection-diffusion equations
Nicola Guglielmi, María López-Fernández and Giancarlo Nino.
Math. Comp. 89 (2020), 1161-1191
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063315
Space–time least–squares isogeometric method and efficient solver for parabolic problems
Monica Montardini, Matteo Negri, Giancarlo Sangalli and Mattia Tani.
Math. Comp. 89 (2020), 1193-1227
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063316
Fast Least-Squares Padé approximation of problems with normal operators and meromorphic structure
Francesca Bonizzoni, Fabio Nobile, Ilaria Perugia and Davide Pradovera.
Math. Comp. 89 (2020), 1229-1257
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063317
Backward error and conditioning of Fiedler companion linearizations
Fernando De Terán.
Math. Comp. 89 (2020), 1259-1300
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063318
A globally convergent primal-dual interior-point relaxation method for nonlinear programs
Xin-Wei Liu and Yu-Hong Dai.
Math. Comp. 89 (2020), 1301-1329
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063319
Computing isogenies between Jacobians of curves of genus 2 and 3
Enea Milio.
Math. Comp. 89 (2020), 1331-1364
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063320
Generalized Jacobians and explicit descents
Brendan Creutz.
Math. Comp. 89 (2020), 1365-1394
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063321
Odd order obstructions to the Hasse principle on general K3 surfaces
Jennifer Berg and Anthony Várilly-Alvarado.
Math. Comp. 89 (2020), 1395-1416
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063322
Hensel-lifting torsion points on Jacobians and Galois representations
Nicolas Mascot.
Math. Comp. 89 (2020), 1417-1455
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063323
Growth of torsion groups of elliptic curves upon base change
Enrique González–Jiménez and Filip Najman.
Math. Comp. 89 (2020), 1457-1485
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063324
Nonexistence of standard compact Clifford–Klein forms of homogeneous spaces of exceptional Lie groups
Maciej Bocheński, Piotr Jastrzȩbski and Aleksy Tralle.
Math. Comp. 89 (2020), 1487-1499
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063325
On the characters of Sylow $p$-subgroups of finite Chevalley groups $G(p^{f})$ for arbitrary primes
Tung Le, Kay Magaard and Alessandro Paolini.
Math. Comp. 89 (2020), 1501-1524
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 3334053
Freeness and invariants of rational plane curves
Laurent Busé, Alexandru Dimca and Gabriel Sticlaru.
Math. Comp. 89 (2020), 1525-1546
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4063327